Per citar aquest document: http://ddd.uab.cat/record/60031
Interpolating sequences and the Nevanlinna pick problem
Stray, Arne

Data: 1991
Resum: The extremal solutions to the Nevanlinna Pick problem are studied. If there is more than one solution, Nevanlinna showed that all extremal solutions are inner functions. With some extra information on the interpolation data we find that the extremal solutions are Blaschke products whose zeroes form a finite union of interpolating sequences.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 35, Núm. 2 (1991) , p. 507-516, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_35291_14


10 p, 252.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-12, darrera modificació el 2016-06-11



   Favorit i Compartir